# SDR CA120503002

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,017 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558161
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH HAD A FLAP FAILURE, THE CREW CONDUCTED A MISSED APPROACH AND WENT THROUGH THE CHECKLIST.  NO EMERGENCY WAS DECLARED.  NO FURTHER ISSUES.  FOUND NR 3 R FLAP ACTUATOR TRIPPED. REMOVED AND INSTALLED NR 3 RT FLAP TRANSMISSION IAW AMM 27-51-01.
